Pubblicazioni il cui periodico è "MATHEMATICAL MEDICINE AND BIOLOGY"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 5.

Articolo di rivista Bertsch, Michiel; Franchi, Bruno; Marcello, Norina; Tesi, Maria Carla; Tosin, Andrea (2017)
Alzheimer's disease: a mathematical model for onset and progression. In: MATHEMATICAL MEDICINE AND BIOLOGY, vol. 34 n. 2, pp. 193-214. - ISSN 1477-8599 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Giverso C.; Preziosi L. (2012)
Modelling the compression and reorganization of cell aggregates. In: MATHEMATICAL MEDICINE AND BIOLOGY, vol. 29, pp. 181-204. - ISSN 1477-8599
Web of Science: 13 - Scopus: 14
[img]
Preview
[img]

Articolo di rivista Chauviere A; Byrne H.M; Preziosi L. (2010)
A model of cell migration within the extracellular matrix based on a phenotypic switching mechanism. In: MATHEMATICAL MEDICINE AND BIOLOGY, vol. 27, pp. 255-281. - ISSN 1477-8599 [Disponibilità ristretta]
Web of Science: 18 - Scopus: 22
[img]

Articolo di rivista Chaplain M; Graziano L; Preziosi L. (2006)
Mathematical modelling of the loss of tissue compression responsiveness and its role in solid tumour development. In: MATHEMATICAL MEDICINE AND BIOLOGY, vol. 23, pp. 197-229. - ISSN 1477-8599
Web of Science: 88 - Scopus: 104
[img]

Articolo di rivista H.M. Byrne; Preziosi L. (2004)
Modeling solid tumour growth using the theory of mixtures. In: MATHEMATICAL MEDICINE AND BIOLOGY, vol. 20, pp. 341-366. - ISSN 1477-8599
Scopus: 193

Questa lista è stata generata il Fri Nov 17 08:13:41 2017 CET.